# SDR 98ZZZX2090

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- Engine: Allsn 250C30S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Part number: 2543398
- Condition: Failed
- Location: Nr 1 Eng Fcu
- Component: Bendix, 23059933
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE FAILED.  RUN-ON LANDING CONDUCTED AT ABBEVILLE AIRPORT, NO DAMAGE OR INJURIES.
